# SDR ASAA0380062

- Difficulty date: January 9, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Part number: 59360331
- Condition: Corroded
- Location: Antenna
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, ANTENNA MOUNTING CORRODED AND PITTED AT FS 1127.  BLENDED CORROSION.  ALTHOUGH BEYOND LIMITS, WAS ACCEPTED PER EA 5330-01612 AND BAC TLX AOC-OKC-02-00166H.  (M)
